Abstract and Applied Analysis

Abstract and Applied Analysis / 1999 / Article

Open Access

Volume 4 |Article ID 673205 | https://doi.org/10.1155/S1085337599000019

P. Amster, M. Cassinelli, M. C. Mariani, D. F. Rial, "Existence and regularity of weak solutions to the prescribed mean curvature equation for a nonparametric surface", Abstract and Applied Analysis, vol. 4, Article ID 673205, 9 pages, 1999. https://doi.org/10.1155/S1085337599000019

Existence and regularity of weak solutions to the prescribed mean curvature equation for a nonparametric surface

Received15 Aug 1998

Abstract

This article has no abstract.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads329
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.